# SDR 9714612709

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS19750C
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Part time: 10,335 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MSP, LOSE SYSTEM 'B' HYDRAULICS.  AIRCRAFT RETURNED TO CITY OF ORIGINATION AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 SYSTEM 'B' HYDRAULIC PUMP AND FILTERS.  OPERATIONAL CHECK OK.
